# SDR DHL2006745532

- Difficulty date: August 12, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASTAR N/R 056414-FWD CARGO COMPT. STR. 27L SPLICE IS CORRODED WITH EXFOLIATION BS 680. REMOVED CORR AT FWD CARGO COMPT. BS 680,STR. 27L. AREA FOUND TO BE OUT OF ALLOWABLE LIMITS. CUT OUT DAMAGED AREA AT STR. 27L, DIM. 4.5 INCH AND FAB NEW SPLICE FROM P/N BAV1498-132 7075T6 PO NR 423185 DIM. 18.5 FAB FILLER FROM P/N 65-56236 PO NR 6348150 DIM. 4.5 INCH TREATED, PRIMED AND INSTALLED REPAIR PARTS ALL IAW SRM 51-10-6,53-10-1 FIG. 1,53-10-3 FIG. 1,51-10-2 AND 53-10-2 FIG 9.
